# SDR DHL9672013C

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 601.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, INSPECTION REVEALED CRACK INDICATION AT WING RIB STA 601.5 AT S-2 LOWER ATTACH  FASTENER HOLE.  STOP DRILLED CRACK PER 57-0127.  HFEC INSPECTION OF STOP HOLE, ENLARGED HOLE AN ADDITIONAL .062 PER S/B 57-0127.  INSTALLED WING RIB REPAIR 10 BY 2 PER SRM 57-0127 AND SRM 57-10-5.
